# SDR RRXA97304

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Part number: 5756067
- Condition: Deleted
- Location: Bs 1726.656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, DELETED PART DRAIN MAST (P/N 5756067).  DRAIN MAST NO LONGER REQUIRED AFT LWR FUSELAGE AT STA 1726.656.  REMOVED DRAIN MAST AND INSTALLED BLANK-OFF PLATE TO COVER REMAINING HOLES IAW FAA DER APPROVED ENGINEERING SKETCH REO-03774.
